Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
derpface

Post-Accutane Mess (Pics)

Recommended Posts

So I just finished up accutane (about 3 weeks post) and while I have (generally) stopped breaking out..my face is still a terrible mess. I'm going to my derm for my 1 month-post checkup next week and I was wondering if anybody knew what to expect and if somebody could please help me understand what on my face is scarring and what is hyperpigmintation. I'm mainly concerned about that somewhat sideway v-shaped red scar/mark.

Let me know what you guys think.. post-424999-0-90709600-1433301706.jpg

Edited by derpface

Share this post


Link to post
Share on other sites

Hey! I finished accutane 2 months ago and my red marks are still there too. I don't have any scars tho. Your skin looks good btw! :P I think that if the texture isn't smooth, that means you have some scars, but they don't look bad in your picture! I think the best thing we can do is letting time do its thing lol :)

Share this post


Link to post
Share on other sites

Here's an update. This is about five and half months post tane. I've been using retin-a for the last three. Some improvement but still pretty crappy.
newest_acne_pic.thumb.png.9e77cf99a35327

Edited by derpface

Share this post


Link to post
Share on other sites

That looks so great!! I wasn't that fortunate. You'll probably have a full recovery. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×